The Paradox of Uncertainty

Dalcher, Darren (2009) The Paradox of Uncertainty. Cutter IT Journal, 22 (2). pp. 24-30. ISSN 1522-7383

Full text not available from this repository.
Item Type: Journal Article
Journal or Publication Title: Cutter IT Journal
Uncontrolled Keywords: /dk/atira/pure/subjectarea/asjc/1700/1712
Departments: Lancaster University Management School > Management Science
ID Code: 131413
Deposited By: ep_importer_pure
Deposited On: 26 Feb 2019 11:15
Refereed?: Yes
Published?: Published
Last Modified: 01 Jan 2020 11:49

Actions (login required)

View Item View Item